# SDR FDEA201502180546

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 278 hours, 15,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 2646
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE INDICATION AT 10,000'.  R & R COCKPIT SMOKE DETECTOR 13WA IAW MM 26-15-12-04.  OPS CHECKED GOOD IAW MM.
